# SDR GTIA020795

- Difficulty date: June 21, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Condition: Wrong Part
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ENGINE FORWARD UPPER AND LOWER VIBRATION ISOLATORS MISMATCH.  REMOVED LEFT ENGINE FORWARD UPPER AND LOWER VIBRATION ISOLATORS.  INSTALLED NEW UPPER AND LOWER ISOLATORS.  (M)
